# SDR 2006UALA01929

- Difficulty date: October 6, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 48,609 hours, 33,763 cycles
- Engine: Ge CFM56*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LE ON RT SIDE HAS WEAR AND DAMAGE INTO FIBER, 8" FROM BOTTOM EDGE.  MAJOR REPAIR: INSTALLED 2 PLY REPAIR.
